# SDR RYNA200912300030

- Difficulty date: December 18, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 57,466 hours, 21,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE FORWARD BAGGAGE BIN AT THE AFT BULKHEAD THE VERTICAL SUPPORTS AT LBL STA 845 THE RBL 18 WERE FOUND CRACKED AT THE LOWER ATTACH FITTINGS BEYOND SRM LIMITS.  REMOVED AND REPLACED THE STANCHIONS AT LBL STA 845 TO RBL 18 PER SB 757-25-0196.
